# SDR 2007UALA00337

- Difficulty date: February 6, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,342 hours, 11,040 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Mislocated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL TRACK IS MISLOCATED UNDER FIRST CLASS SEATS.   RELOCATED LT EEL TRACK IN A=ZONE PER DWG 15F6786. OPS CHECK GOOD
